Sur une formule de Shioda et Mitani
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, pp. 121-128.
@article{BSMF_1989__117_1_121_0,
     author = {Bertin, J.},
     title = {Sur une formule de {Shioda} et {Mitani}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {121--128},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {1},
     year = {1989},
     doi = {10.24033/bsmf.2115},
     zbl = {0699.14038},
     mrnumber = {90k:14046},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2115/}
}
TY  - JOUR
AU  - Bertin, J.
TI  - Sur une formule de Shioda et Mitani
JO  - Bulletin de la Société Mathématique de France
PY  - 1989
DA  - 1989///
SP  - 121
EP  - 128
VL  - 117
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2115/
UR  - https://zbmath.org/?q=an%3A0699.14038
UR  - https://www.ams.org/mathscinet-getitem?mr=90k:14046
UR  - https://doi.org/10.24033/bsmf.2115
DO  - 10.24033/bsmf.2115
LA  - fr
ID  - BSMF_1989__117_1_121_0
ER  - 
%0 Journal Article
%A Bertin, J.
%T Sur une formule de Shioda et Mitani
%J Bulletin de la Société Mathématique de France
%D 1989
%P 121-128
%V 117
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2115
%R 10.24033/bsmf.2115
%G fr
%F BSMF_1989__117_1_121_0
Bertin, J. Sur une formule de Shioda et Mitani. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, pp. 121-128. doi : 10.24033/bsmf.2115. http://archive.numdam.org/articles/10.24033/bsmf.2115/

[1] Hayashida (T.) and Nishi (M.). - Existence of curves of genus two on a product of two elliptic curves, J. Math. Soc. Japan, t. 17, 1967, p. 1-16. | MR | Zbl

[2] Shimura (G.). - On the theory of automorphic functions, Ann. of Math., t. 70, 1959, p. 101-144. | MR | Zbl

[3] Shioda (T.) and Mitani (N.). - Singular abelian surfaces and binary quadratic forms, Lectures Notes in Math., 412, 1974. | MR | Zbl

[4] Vigneras (M.F.). - Arithmétique des Algèbres de Quaternions, Lectures Notes in Math., 800, 1980. | MR | Zbl

[5] Zagier (D.). - Zetafunktionen und quadratische körper. - Springer Verlag, 1981. | Zbl

Cited by Sources: